Umeå University's logo

umu.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Multi-symplectic integration of the Camassa-Holm equation
Department of Mathematical Sciences, NTNU.ORCID-id: 0000-0001-6490-1957
Department of Mathematical Sciences, NTNU.
Department of Mathematical Sciences, NTNU.
2008 (engelsk)Inngår i: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 227, nr 11, s. 5492-5512Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The Camassa-Holm equation is rich in geometric structures, it is completely integrable, bi-Hamiltonian, and it represents geodesics for a certain metric in the group of diffeomorphism. Here two new multi-symplectic formulations for the Camassa-Holm equation are presented, and the associated local conservation laws are shown to correspond to certain well-known Hamiltonian functionals. The multi-symplectic discretisation of each formulation is exemplified by means of the Euler box scheme. Numerical experiments show that the schemes have good conservative properties, and one of them is designed to handle the conservative continuation of peakon-antipeakon collisions. (c) 2008 Elsevier Inc. All rights reserved.

sted, utgiver, år, opplag, sider
2008. Vol. 227, nr 11, s. 5492-5512
Emneord [en]
Camassa-Holm equation, multi-symplecticity, Euler box scheme, peakon-antipeakon collisions, conservation laws
HSV kategori
Identifikatorer
URN: urn:nbn:se:umu:diva-59175DOI: 10.1016/j.jcp.2008.01.051ISI: 000256501800006OAI: oai:DiVA.org:umu-59175DiVA, id: diva2:551376
Tilgjengelig fra: 2012-09-11 Laget: 2012-09-11 Sist oppdatert: 2018-06-08bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Person

Cohen, David

Søk i DiVA

Av forfatter/redaktør
Cohen, David
I samme tidsskrift
Journal of Computational Physics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 260 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf